# SDR IPXA1169387

- Difficulty date: September 13, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N121UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0806
- Aircraft time: 11,974 hours, 7,667 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Lt T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, LT WING OTBD FLAP NOSE SKIN BETWEEN RIB 1 AND RIB 3 HAS CHAFE DAMAGED.  REPAIRED LT WING OTBD FLAP NOSE SKIN BETWEEN RIB 1 AND RIB 3, EO A300-5750-44401-A AND STA-SA EA 300-5753-01-A3464.
